硕士生导师，中国数学会会员，中国工业与应用数学学会会员，美国数学评论评论员。2019年赴美国佐治亚州立大学访学一年。主要研究方向包括图的生成树计数、图与超图谱理论、图的电阻距离等。在Advances in Applied Mathematics、Journal of Algebraic Combinatorics、Discrete Math、LAA等期刊发表SCI检索论文40余篇，在科学出版社出版专著一部。主持参与国家基金项目4项。
J. Zhou, C. Bu, Eigenvalues and clique partitions of graphs, Advances in Applied Mathematics 129 (2021) 102220. J. Zhou, C. Bu, The enumeration of spanning tree of weighted graphs, J. Algebr. Comb. 54 (2021) 75-108. J. Zhou, E.R. van Dam, Spectral radius and clique partitions of graphs, Linear Algebra Appl. 630 (2021) 84-94. J. Zhou, C. Bu, H.J. Lai, Edge-disjoint spanning trees and forests of graphs, Discrete Appl. Math. 299 (2021) 74-81. L. Chen, C. Bu, J. Zhou*, Spectral moments of hypertrees and their applications, Linear and Multilinear Algebra, DOI:10.1080/03081087.2021.1953431 X. Feng, W. Gao, F.J. Hall, G. Jing, Z. Li, C. Zagrodny, J. Zhou, Rank conditions for sign patterns that allow diagonalizability, Discrete Math. 343 (2020) 111798. L. Sun, J. Zhou*, C. Bu, Spectral properties of general hypergraphs, Linear Algebra Appl. 561 (2019) 187-203. C. Bu, H. Li, J. Zhou, Inverse perron values and connectivity of a uniform hypergraph, Electron. J. Combin. 25 (2018) P4.28. J. Zhou, L. Sun, C. Bu, Resistance characterizations of equiarboreal graphs, Discrete Math. 340 (2017) 2864-2870. J. Zhou, Z. Wang, C. Bu, On the resistance matrix of a graph, Electron. J. Combin. 23 (2016) P1.41. L. Sun, W. Wang, J. Zhou*, C. Bu, Some results on resistance distances and resistance matrices, Linear and Multilinear Algebra 63 (2015) 523-533. J. Zhou, L. Sun, W. Wang, C. Bu, Line star sets for Laplacian eigenvalues, Linear Algebra Appl. 440 (2014) 164-176. J. Zhou, C. Bu, State transfer and star complements in graphs, Discrete Appl. Math. 176 (2014) 130-134. C. Bu, J. Zhou, H. Li, W. Wang, Spectral characterizations of the corona of a cycle and two isolated vertices, Graphs Combin. 30 (2014) 1123-1133. J. Zhou, L. Sun, H. Yao, C. Bu, On the nullity of connected graphs with least eigenvalue at least -2, Appl. Anal. Discrete Math. 7 (2013) 250-261. J. Zhou, C. Bu, Laplacian spectral characterization of some graphs obtained by product operation, Discrete Math. 312 (2012) 1591-1595.